# SDR DL75E081587

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 25,007 hours, 8,981 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IR - FWD RT OVEN GIVING OFF EXCESSIVE SMOKE/FUMES WHEN HEATING.  OVENS CLEANED THEN CKS OK.
